Leslie's Omnibus

Rubber-Necking

Okay. Try wrapping your head around this:
"Faiello said Cruz, a financial analyst, began having seizures after he gave her the anesthetic Lidocaine on April 13, 2003, while she was being treated with laser treatment for hair growth on her tongue."
I've been doing the "eewie, eewie, EEWIE" dance in my chair just thinking about it. Ick.

(A tip of the cap to Ken Lammers for an image that'll take weeks to scrub from my brain.)
_____
Leslie

2 comments:

El Capitan said...

Ick +1

OK, the old rumor was that masturbating would make hair grow on your palms.

What in the world are you doing that hair would grow on your tongue???

Nancy V. said...

I heard about this on the radio the other night. The doctor who called in to the radio station said that it's not actually hair, but a discoloration of the papillae(sp?) (taste buds) that can be caused by some medications. Still pretty icky, but at least it's not hair. Google "brown hairy tongue" if you REALLY want more deets.

Well, there's my two cents for the day. Also, can you tell I wanted to be Nurse Nancy when I was a child?